About 4 months ago I was diagnosed with Gonorrhea and received treatment. All symptoms went away after medication, but about 2 weeks after finishing the medicine I began having pain again. The original symptoms were red, inflamed tip of my urethra coupled with ***** discharge. The medicine cleared these symptoms up no problem. The new symptoms post medication, 2 weeks after medication was finished, is more of an internal pain in my urethra. The pain itself is more of an inflamed discomfort that is present most of the day, but fluxes in severity. Urination does not effect the severity, nor does ejaculation. There is no redness at the tip of my penis or urethra, but it is visibly swollen on the inside. It does not look bad to someone who doesn't know my penis, but I am able to tell that my urethra is inflamed by squeezing the tip of my penis to open and close the tip of my urethra.
This pain went away on its own about a week or two after it started, and just resurfaced this past week, 2-3 months later. There is no visible redness and no discharge. Just the inflamed, tightness discomfort in my urethra. My testicles are also achy, but not as frequent or severe as the discomfort in my urethra.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.